按条件检索“1,052”条记录

已选条件: 数据来源: 万方 × 机构: 数学学院 × 机构: 计算机科学与技... ×
导出
  • 排序
  • 显示
1041. THE CHARACTERISTIC MIXED METHOD FOR THE TRANSIENT BEHAVIOR OF A SEMICONDUCTOR DEVICE SCIE

作者:袁益让

作者机构:Department of Mathematics,Shandong University,Jinan 250100,PRC

来源:科学通报(英文版),CHINESE SCIENCE BULLETIN,1992,Vol.37,Issue.4,342-343

资源类型:期刊论文

WOS:A1992HH58200020

1042. OSCILLATIONS OF NEUTRAL FUNCTIONAL DIFFERENTIAL EQUATIONS SCIE

作者:周德堂

作者机构:[周德堂]Dept. of Math., Shandong Univ., Jinan 250100, China

来源:Acta Mathematica Scientia,ACTA MATHEMATICA SCIENTIA,1992,Vol.12,Issue.1,42-50

资源类型:期刊论文

WOS:A1992HR80600005

1043. A DEFORMATION LEMMA AND ITS APPLICATIONS SCIE

作者:杜一宏

作者机构:Department of Mathematics,Shandong University,Jinan 250100,PRC

来源:科学通报(英文版),CHINESE SCIENCE BULLETIN,1991,Vol.36,Issue.2,103-105

资源类型:期刊论文

WOS:A1991FA85400004

1044. NUMERICAL SIMULATION FOR CHEMICAL-FLOODING IN POROUS MEDIA BY PRIMAL HYBRID FINITE ELEMENT METHODS SCIE

作者:梁栋

作者机构:Department of Mathematics,Shandong University,Jinan 250100,PRC

来源:科学通报(英文版),CHINESE SCIENCE BULLETIN,1991,Vol.36,Issue.16,1396-1400

资源类型:期刊论文

WOS:A1991GG42600018

1045. A VISCOSITY SPLITTING METHOD FOR THE INITIAL BOUNDARY VALUE PROBLEM OF THE NAVIER-STOKES EQUATION SCIE

作者:梁栋

作者机构:Depantment of Mathematics; Shandong University; Jinan 250100; PRC

来源:科学通报(英文版),CHINESE SCIENCE BULLETIN,1991,Vol.36,Issue.22,1926-1927

资源类型:期刊论文

WOS:A1991GZ15100018

1046. GREEDY STRUCTURE FOR LINEAR OBJECTIVE FUNCTIONS SCIE

作者:方祖耀

作者机构:Department of Mathematics,Shandong University,Jinan 250100,PRC

来源:科学通报(英文版),CHINESE SCIENCE BULLETIN,1990,Vol.35,Issue.18,1579

资源类型:期刊论文

WOS:A1990EF27900020

1047. NEW ACCURATE METHOD FOR MEASURING VENTRICULAR VOLUME WITH INDICATOR DILUTION SCIE

作者:徐明瑜

作者机构:Department of Mathematics,Shandong University,Jinan 250100,PRC

来源:科学通报(英文版),CHINESE SCIENCE BULLETIN,1990,Vol.35,Issue.4,348-350

资源类型:期刊论文

WOS:A1990CV52000024

1048. A MODEL OF STEADY STATE DISTRIBUTION OF REACTIVE DRUG FOR INTRAMUSCULAR INJECTION SCIE

作者:徐明瑜

作者机构:Department of Mathematics,Shandong University,Jinan 250100,PRC

来源:科学通报(英文版),CHINESE SCIENCE BULLETIN,1990,Vol.35,Issue.13,1142-1144

资源类型:期刊论文

WOS:A1990DX88400023

1049. REGULAR k-COVERED GRAPHS CSCD SCIE

作者:刘桂真

作者机构:[刘桂真]Dept. of Math., Shandong Univ., Jinan,China

来源:Acta Mathematica Scientia,ACTA MATHEMATICA SCIENTIA,1989,Vol.9,Issue.2,227-230

资源类型:期刊论文

WOS:A1989AK69100010

1050. ON (g, f)-COVERED GRAPHS SCIE

作者:刘桂真

作者机构:[刘桂真]Dept.of Math., Shandong University, Jinan

来源:Acta Mathematica Scientia,ACTA MATHEMATICA SCIENTIA,1988,Vol.8,Issue.2,181-184

WOS被引数:8

资源类型:期刊论文

WOS:A1988P650400006

1051. 地震勘探问题的一种新模型及其算法 SCIE

作者:黄光远;傅国华;邱忠坊

作者机构:[黄光远;傅国华;邱忠坊]山东大学数学系;[黄光远;傅国华;邱忠坊]山东大学数学系;[黄光远;傅国华;邱忠坊]山东建工学院 济南;[黄光远;傅国华;邱忠坊]济南;[黄光远;傅国华;邱忠坊]济南

来源:地球物理学报,ACTA GEOPHYSICA SINICA,1986,Vol.29,Issue.5,503-510

WOS被引数:1

资源类型:期刊论文

WOS:A1986E864700010

1052. 地震勘探数据处理的一种算法——分布参数系统最优理论的应用 SCIE

作者:黄光远,许闻天,傅国华,邱忠坊,杨宝哲

作者机构:[黄光远,许闻天,傅国华,邱忠坊,杨宝哲]山东大学数学系,山东大学数学系,山东大学数学系,山东建工学院,胜利油田地质科学研究院

来源:地球物理学报,ACTA GEOPHYSICA SINICA,1985,Vol.28,Issue.1,74-84

资源类型:期刊论文

WOS:A1985AKY4300009

共 53 页, 1,052 条记录

TOP